On a theorem in the theory of dimensionality

George Chogoshvili

Compositio Mathematica (1938)

  • Volume: 5, page 292-298
  • ISSN: 0010-437X

How to cite


Chogoshvili, George. "On a theorem in the theory of dimensionality." Compositio Mathematica 5 (1938): 292-298. <http://eudml.org/doc/88682>.

author = {Chogoshvili, George},
journal = {Compositio Mathematica},
keywords = {Topology},
language = {eng},
pages = {292-298},
publisher = {Johnson Reprint Corporation},
title = {On a theorem in the theory of dimensionality},
url = {http://eudml.org/doc/88682},
volume = {5},
year = {1938},

AU - Chogoshvili, George
TI - On a theorem in the theory of dimensionality
JO - Compositio Mathematica
PY - 1938
PB - Johnson Reprint Corporation
VL - 5
SP - 292
EP - 298
LA - eng
KW - Topology
UR - http://eudml.org/doc/88682
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.